# SDR AALA2018112018008

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 80,357 hours, 9,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 2735, FOR THE EMERGENCY LIGHTS BATTERY PACKS , NOTICED SEQUENCE OF THE 3 CEILING EMERGENCY LIGHTS OFF AT THE LT AISLE.  MAINTENANCE REPLACED THE BATTERY PACK  AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
